# SDR SIMA200305009

- Difficulty date: January 12, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N371AE
- Make and model: Saab 340B
- Aircraft serial: 340B371
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ALCLAD2024T42
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE FRAME AT STATION 640 WAS FOUND TO BE DENTED ON THE RIGHT SIDE 16 INCHES ABOVE THE FLOOR.  RECONTOURED DAMAGED AREA.  PERFORMED AND EDDY CURRENT INSPECTION.  NO DEFECTS NOTED.  FABRICATED A REPAIR DOUBLER ANGLE.  REPAIR DONE IAW SAAB REPAIR STATEMENT 340SDS005026 PARA 11 AND STANDARD SRM (72LKS 3079 REV 41) PRACTICES.  (M)
